I am 49, in good physical condition (I exercise regularly and eat healthily) and I am at the correct weight for my height. I have 2 children aged 11 and 13. I had a partial thyroidectomy 12 years ago. I was diagnosed as having fibroid tumors 2 years ago, some of them are quite large. I have had no period this month but have developed a rash on the skin area over my tummy which is painless and not itchy. Is there any chance that the rash is connected with either the fibroid tumours or incipient menopause?
A rash is extremely unlikely to be associated with either fibroids or perimenopause. It is always difficult to guess what a rash might be due to without seeing it and more information but almost certainly not due to the causes you asked about.
Machelle M. Seibel, MD
When I was exactly your age, about 5 years ago, I had a rash on my tummy and I went to see 2 allergists and 1 dermatologist about it. They all agreed that I needed to be on anti-itch meds plus anti-histamines for life. They said that people get rashes, no one knows why but they often disappear just as they came...and to take the meds. I was SO drowsy on the meds but could not get off them without the hives (which were itchy). I went to see my local holistic health practitioner who said to get off all carbs. Within 2 days I was off the meds and the hives did not return...until I tried to re-introduce the carbs again. I don't know if your rash would be the same. A rash can be the result of more serious disease such as lymphoma so I would get it checked out in order to rule it out. But get off the carbs in the meantime to see if the rash disappears. Good luck. BlueEgg
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.